# SDR SWIA200921459

- Difficulty date: April 9, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 16,353 hours, 14,286 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Stuck
- Location: Main Pax
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6016 - MAIN CABIN DOOR WOULD NOT OPEN FROM INSIDE.  DOOR OPERATIONAL CHECK NORMAL.
